# SDR SWIA2020030248898

- Difficulty date: January 12, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 39,975 hours, 33,957 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR AT F.S.349 IS CORRODED BETWEEN STRINGER 25R TO 26L   (C-CHECK) RO 2/27/2020   REMOVED CORROSION  AT FS 349 BETWEEN 25R TO 26L AND FOUND TO BE OUT OF LIMITS IAW CRJ 200 SRM. REPAIRED CORROSION IAW BOMBARDIER REO AND PAINTED AREAS IAW CRJ 200 SRM. SEE CONTINUATION CARD FOR WORK PREFORMED.
